# SDR AALA20130810006

- Difficulty date: August 9, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 76,415 hours, 40,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR SLIDE PRESSURE BELOW GREEN.  REPLACED LT NR 1 DOOR SLIDE.  OPERATIONS CHECKED NORMAL.
